# SDR CWQR20120412028

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- Aircraft time: 4,731 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 663400359
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX,  FOUND THE RT ELEVATOR  HINGE BRACKET CRACKED ON THE LOWER FLANGE.  REMOVED THE BRACKET ASSY AND FOUND THE UPPER FLANGE WAS CRACKED USING EDDY CURRENT INSPECTION.
